Feedback on Ortho Tri-Cyclen, page 167
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Accidentally took pills out of order
I have been taking trinessa for 3 years now. I accidentally took 8 white pills and continued taking the rest until I got to what should have been my placebo pills. I had one blue pill left but didn’t take it since I took the extra white. Will this delay my period?
AskDocWeb: Taking pills out of order may lead to pregnancy. Please consult with your doctor or pharmacist on whether you should discontinue use for the rest of the pack or not. For maximum safety you may want to avoid sex until your next cycle. And yes, it could change the timing on your period.
Positive things about Tricyclen-lo
Hello ladies, I’ve been using Tricyclen-lo for about 6 years now. Others have talked about side-effects and problems using the pill, but I have only positive things to say. I do have a question though. I had messed up taking the pills a while back, missed pills, and started a new pack on week 1, leaving a package with just weeks 2 & 3. I’ve had the flu this week, so to avoid going to the pharmacy, I started taking this pack of pills, starting with the light blue week 2. Am I not protected? And where do I go from here? Finish the pack, or start a brand new pack? Help!
AskDocWeb: If you show your pack to your doctor or pharmacist and explain what happened, they will be able to tell you where to go from here. Also read the answer above.
Breakthrough bleeding after missing pills
I have no problem taking Ortho Tri-Cyclen, I’ve had a few side effects here and there like nausea, head-aches and breakthrough bleeding but that was about it. My question is, I have missed the pill a couple of times (2 days in a row) and had unprotected sex and my boyfriend has ejaculated in me multiple times on and off the pill. Every time he cums in me I get paranoid that maybe I am pregnant but at the same time I always have breakthrough bleeding right after I miss the pill and gets worse as if I about to start my period. Could I be pregnant even if I am bleeding like this?
AskDocWeb: Breakthrough bleeding after missing pills is common. However, missing pills does increase the chance of getting pregnant. You may want to do a little reading about implantation bleeding. That is the bleeding that typically occurs 6 to 14 days after conception. Occasionally implantation bleeding might last for one to two days with a flow similar to a menstrual period. That is why some women mistake it for a period. The difference is that implantation bleeding generally lasts for a short time, the flow is usually much lighter and it occurs earlier than a menstrual period.
Can you get pregnant the first month taking Ortho Cyclen?
I just started taking Othro Cyclen just this last month. And I am almost on my 6th pill. I’m worried I might be pregnant. I took a Pregnancy test and said it was negative. I have scene no blood. This is my first time taking a New birth control and I’m kinda worried I might be pregnant. I’m a little worried and I’m not sure what to do? Can you get pregnant the first month taking Ortho Cyclen? I have looked at thousands of websites and there are no real ANSWERS. Please help.
AskDocWeb: Yes, it is possible to get pregnant during the first month of taking any birth control pill if you don’t follow the directions. With most birth control pills, the use of a back-up form of birth control is recommended until the pill becomes fully effective. That may take different amounts of time depending on your start date and the pill being used. Please read the directions carefully.
If you think you might be pregnant then you could take a pregnancy test once a week until you are convinced one way or the other.
Weight gain after stopping the pill
I’ve been on ortho lo on and off for the past 10 yrs for about a year to three years at a time and every single time I’ve stopped it I gain 20 to 30 pounds! My eating doesn’t change the weight gain is within a month of stopping the pill. As soon as I get back on it it’s easy to loose the weight. Why do I gain weight when I stop the pill?
AskDocWeb: Although it’s more common to gain wait while on the pill than it is after stopping, it does happen. For example recently Dancing With the Stars celebrity Cheryl Burke spoke about this in an interview: “I decided over the Summer to stop taking birth control pills. I did it thinking that I was going to lose more weight for the season. But it actually did the opposite. It made me gain weight.”
The reason why some women gain weight after stopping birth control is because any type of hormonal change (like starting or stopping the pill) can have an effect on your weight. When you discontinue birth control pills you are going back to your natural hormones after having the hormones coming from the pill. It’s possible that your natural hormones either cause you to retain more water, resulting in increased water weight, or that your hormones have more androgen (male hormone), which could work like anabolic steroids and cause more muscle mass.
The weight gain could be just water retention and if that’s the case then you may want to use a natural diuretic such as ginger, dandelion or juniper. These herbs stimulate urination and help remove excess water from the body.
If the weight levels off within three months, that may just be the way your body is now. However, it is also possible that there may be some other factor involved so if the weight gain continues we would see an endocrinologist for his/her opinion.
My body started freaking out
I’ve been on ortho all my life – 15 years – and last year the changed it..? It’s new and smaller and they must have done something else to it because my body started freaking out – weight gain, moodiness etc…for the first time.
They no longer manufacture the original apparently, so my doctor put me on Lo – I have gained at least 5 pounds that I can’t shake – I’m a model and stay in good shape for a living – this extra weight is not going away; I’ve been on the low for a couple months, will the weight gain go away if I stick w/it or should I get off the pill? pleeeease help! thanks!
AskDocWeb: Obviously weight gain is especially troublesome for a model. According to the feedback received here, most women gain weight while on Ortho Tri-Cyclen Lo and have difficulty losing weight as long as the medication is continued. Read more feedback
Report – 165 – 166 – Page 167 – 168 – 169 – Last Page 175